Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 323, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2011, 10:14 PM CDT for Miller County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2011, 10:14 PM CDT (03:14 UTC)
- Expired
- Jun 18, 2011, 10:40 PM CDT
- In force
- 26 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Miller County, MO
The radar
The Springfield radar (KSGF), 140 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 8:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4246 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 15.1
The text
As transmitted, in the capitals the NWS used until 2016.
960
WUUS53 KSGF 190314
SVRSGF
MOC131-190415-
/O.NEW.KSGF.SV.W.0323.110619T0314Z-110619T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 PM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 1115 PM CDT.
* AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR LAKELAND...OR 7 MILES SOUTHWEST OF
ELDON...MOVING NORTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...ELDON...
ETTERVILLE...KAISER...LAKELAND...LAKEVIEW...MARYS HOME...OLEAN...
SAINT ELIZABETH...TUSCUMBIA AND ULMAN.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3834 9240 3833 9219 3816 9220 3816 9218
3809 9218 3810 9259 3817 9260 3817 9264
3821 9264 3822 9270 3835 9268 3835 9264
3843 9263 3843 9241
TIME...MOT...LOC 0314Z 240DEG 19KT 3827 9262
WIND...HAIL 60MPH 1.00IN
$$
KARDELL2 follow-up statements
212
WWUS53 KSGF 190331
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 PM CDT SAT JUN 18 2011
MOC131-190415-
/O.CON.KSGF.SV.W.0323.000000T0000Z-110619T0415Z/
MILLER MO-
1031 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN MILLER COUNTY...
AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF ETTERVILLE...OR 9
MILES EAST OF ELDON...MOVING NORTHEAST AT 50 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...ELDON...ETTERVILLE...
MARYS HOME...OLEAN...SAINT ELIZABETH AND TUSCUMBIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.
&&
LAT...LON 3843 9241 3834 9239 3833 9219 3816 9220
3816 9228 3819 9245 3824 9258 3835 9264
3837 9263 3843 9263
TIME...MOT...LOC 0331Z 247DEG 45KT 3834 9240
WIND...HAIL 60MPH 1.00IN
$$
KARDELL107
WWUS53 KSGF 190340
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1040 PM CDT SAT JUN 18 2011
MOC131-190350-
/O.CAN.KSGF.SV.W.0323.000000T0000Z-110619T0415Z/
MILLER MO-
1040 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MILLER COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3843 9241 3834 9239 3833 9219 3816 9220
3816 9228 3819 9245 3824 9258 3835 9264
3837 9263 3843 9263
TIME...MOT...LOC 0340Z 247DEG 45KT 3838 9226
$$
KARDELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:47 PM CDT, 27 minutes earlier.
Area forecast discussion, Jun 18, 9:47 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 947 PM CDT SAT JUN 18 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... CONVECTIVE DEVELOPMENT UNDERWAY GENERALLY AS EXPECTED THIS EVENING...WITH STORMS FIRING ALONG/AHEAD OF SURFACE BOUNDARY STRETCHING FROM CENTRAL MISSOURI TOWARD ICT. INSTABILITY AS SAMPLED BY 00Z SGF RAOB AND CONFIRMED BY RUC/SPC MESO ANALYSIS PAGE REMAINS VERY HIGH...WITH MU CAPES PUSHING THE 4000-4500 J/K RANGE. COMBINED WITH 50 KTS OF EFFECTIVE BULK SHEAR...THIS HAS YIELDED NUMEROUS SLITTING SUPERCELLS THUS FAR. HIGH LOW LEVEL THETA-E DIFFERENTIALS FAVOR COLD POOL GENERATION...WITH THE EXPECTATION THAT STORMS WILL CONGEAL INTO AN MCS AS INCREASED LIFT ON THE NOSE OF A STRONG LLJ KICKS IN. THIS LOOKS TO BE PLAYING OUT LARGELY TO PLAN JUST EAST OF ICT...AS ADDITIONAL CONVECTION HAS FIRED IN RESPONSE TO 45 KT LOW LEVEL JET EVIDENT IN PROFILER AND VWP DATA. AS THESE STORMS MOVE EAST IN MCS FORM...FAVORABLE COLD POOL/SHEAR BALANCE WILL RESULT IN THE DEVELOPMENT OF A FORWARD PROPAGATING MCS THROUGH THE OVERNIGHT HOURS...WITH AN ATTENDANT ENHANCED DAMAGING WIND RISK. BOXELL && .DISCUSSION... ...DISCUSSION FOR SUNDAY THROUGH NEXT WEEK... UPPER LEVEL RIDGING WILL BUILD BACK OVER THE REGION SUNDAY IN THE WAKE OF THE PASSING SHORTWAVE AND CONVECTION TONIGHT. MEANWHILE AN UPPER LEVEL TROUGH WILL TAKE SHAPE OVER THE ROCKIES. THE RESULT WILL BE A SEASONABLY HOT AND HUMID DAY WITH GUSTY SOUTHERLY WINDS. THE UPPER TROUGH WILL MIGRATE EASTWARD EARLY NEXT WEEK WITH AN ASSOCIATED COLD FRONT SAGGING SOUTHEAST INTO THE REGION. THE OZARKS WILL REMAIN IN THE WARM SECTOR WELL AHEAD OF THE FRONT ON MONDAY. A SUFFICIENT CAP IS EXPECTED TO REMAIN PLACE TO SUPPRESS CONVECTION DURING THE DAY. EXPECT CONVECTION TO DEVELOP ACROSS THE PLAINS ALONG THE APPROACHING FRONT LATE MONDAY. THIS ACTIVITY WILL PUSH SOUTHEAST AND WILL LIKELY MAKE INTO THE OZARKS LATE MONDAY NIGHT AND EARLY TUESDAY. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF A MESO- SCALE CONVECTIVE COMPLEX MONDAY NIGHT. WHILE CONVECTION WILL LIKELY BE DIMINISHING AS IT MOVES INTO THE AREA LATE MONDAY NIGHT THE POTENTIAL FOR SEVERE WEATHER WILL HAVE TO BE MONITORED. THE COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA TUESDAY AS THE UPPER TROUGH PUSHES SLOWLY EAST. EVOLUTION OF CONVECTION ON TUESDAY IS SOMEWHAT UNCERTAIN AS A RESULT OF RESIDUAL CONVECTION AND OUTFLOW BOUNDARIES FROM MONDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER TUESDAY WILL BE DEPENDENT ON THE EXTENT OF DESTABILIZATION THAT CAN OCCUR. IN ANY CASE THERE APPEARS TO BE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY. THE FRONT WILL PUSH OFF TO THE SOUTH OF THE AREA BY WEDNESDAY MORNING AS THE REGION REMAINS UNDER THE INFLUENCE OF THE UPPER TROUGH. THE RESULT WILL BE CONSIDERABLY COOLER AND LESS HUMID WEATHER BY THE MIDDLE AND LATER PART OF THE WEEK. WILL HAVE TO MONITOR IMPULSES AND ASSOCIATED CONVECTION COMING DOWN THE NORTHWEST FLOW LATER IN THE WEEK. HOWEVER TIMING AND RESULTING PRECIPITATION CHANCE ARE HIGHLY UNCERTAIN AT THIS TIME. FOSTER && .AVIATION... CUMULUS FIELD REMAINS ACROSS THE AREA WITH A LITTLE MORE VERTICAL DEVELOPMENT NOTED OVER THE LAST COUPLE OF HOURS. THUNDERSTORMS HAVE NOW DEVELOPED JUST TO THE NORTH OF THE FRONTAL BOUNDARY ACROSS SOUTH CENTRAL KANSAS. EXPECT THUNDERSTORMS TO CONTINUE DEVELOPING ACROSS THE AREA OVER THE NEXT TWO HOURS WITH THE LOW LEVEL JET SETTING UP AND AN UPPER LEVEL DISTURBANCE APPROACHING. A SECOND CONCERN IS OUT IN CO/NW KS. IF THESE STORMS CAN HOLD TOGETHER AND TAP INTO THIS AIR MASS...COULD HAVE CONVECTION WELL INTO THE EARLY MORNING HOURS. IN ADDITION...THE LOW LEVEL JET COULD ALSO POSE SOME LLWS PROBLEMS TOWARD SUNRISE. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 18, 7:29 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 729 PM CDT SAT JUN 18 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 729 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED DAMAGING THUNDERSTORM WIND RISK. ELEVATED LARGE HAIL RISK. ELEVATED LIGHTNING RISK. LIMITED TORNADO RISK. DISCUSSION... THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING INTO THE OVERNIGHT HOURS ACROSS THE OUTLOOK AREA. STORMS WILL LIKELY BE IN THE FORM OF SUPERCELLS FOR A SHORT PERIOD OF TIME...BEFORE FORMING INTO ONE OR MORE ORGANIZED COMPLEXES OF STORMS. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS. HOWEVER...ISOLATED TORNADOES WILL BE POSSIBLE WITH THE INITIAL SUPERCELL STORMS...AS WELL AS WELL AS ALONG THE LEADING EDGE OF THE COMPLEX OF STORMS ONCE IT ORGANIZES AND BEGINS TO MOVE EAST ACROSS MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AFTERNOON HEAT INDEX VALUES IN THE MID 90S TO AROUND 100 DEGREES WILL OCCUR SUNDAY. NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CANNOT BE RULED OUT WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM LATE THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAEDE
In the hours before
Local storm report, Jun 18, 8:42 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL LAKELAND 38.22N 92.63W
06/18/2011 E1.75 INCH MILLER MO PUBLIC
&&
GAGANLocal storm report, Jun 18, 8:50 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL ELDON 38.35N 92.58W
06/18/2011 E1.00 INCH MILLER MO PUBLIC
RELAYED BY KRCG TV
&&
GAGANSpecial weather statement, Jun 18, 8:57 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT SAT JUN 18 2011
KSZ073-097-190230-
BOURBON KS-CRAWFORD KS-
857 PM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD AND SOUTHWESTERN BOURBON
COUNTIES UNTIL 930 PM CDT...
AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WALNUT...OR NEAR ST. PAUL...
MOVING EAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BEULAH...BRAZILTON...FARLINGTON...
FRANKLIN...FRONTENAC...GIRARD...GREENBUSH...HEPLER...HIATTVILLE...
LONE OAK...PITTSBURG...POLK...PORTERVILLE...RINGO AND WALNUT.
PEOPLE IN CRAWFORD AND SOUTHWESTERN BOURBON COUNTIES...INCLUDING
GIRARD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3770 9509 3781 9491 3742 9462 3740 9462
3740 9509
TIME...MOT...LOC 0158Z 255DEG 28KT 3752 9511
BOXELLSpecial weather statement, Jun 18, 9:34 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT SAT JUN 18 2011
MOZ056-057-190300-
MILLER MO-MORGAN MO-
934 PM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MORGAN AND
NORTHWESTERN MILLER COUNTIES UNTIL 1000 PM CDT...
AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES WEST OF AURORA SPRINGS...OR 4 MILES
SOUTHWEST OF ELDON...MOVING NORTH AT 40 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BARNETT...ELDON...
ETTERVILLE AND OLEAN.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.
PEOPLE IN EASTERN MORGAN AND NORTHWESTERN MILLER COUNTIES...INCLUDING
ELDON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3849 9269 3844 9262 3844 9252 3843 9241
3842 9241 3825 9255 3830 9277 3850 9272
TIME...MOT...LOC 0234Z 197DEG 37KT 3837 9263
KARDELLLocal storm report, Jun 18, 9:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL ELDON 38.35N 92.58W
06/18/2011 E0.50 INCH MILLER MO LAW ENFORCEMENT
DIME HAIL IN ELDON
&&
GAGANLocal storm report, Jun 18, 9:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL 4 SW GREENBUSH 37.47N 95.03W
06/18/2011 E1.00 INCH CRAWFORD KS LAW ENFORCEMENT
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:50 PM CDT | Special Weather Statement | SGF | Camden, Miller | 40 min |
| Jun 18, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 41 min |
| Jun 18, 8:18 PM CDT | Special Weather Statement | SGF | Benton | 27 min |
| Jun 18, 8:36 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 54 min |
| Jun 18, 8:44 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 46 min |
| Jun 18, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 38 min |
| Jun 18, 9:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 18 min |
| Jun 18, 9:34 PM CDT | Special Weather Statement | SGF | Miller | 26 min |
| Jun 18, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 32 min |
| Jun 18, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 30 min |
| Jun 18, 10:06 PM CDT | Tornado Warning | SGF | Maries | 39 min |
| Jun 18, 10:23 PM CDT | Flash Flood Warning | SGF | Miller | 9 hr |
| Jun 18, 10:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 66 min |
| Jun 18, 11:08 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 67 min |
| Jun 18, 11:19 PM CDT | Special Weather Statement | SGF | Christian, Greene, Polk | 26 min |
| Jun 18, 11:26 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 49 min |
| Jun 18, 11:27 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk | 63 min |
| Jun 18, 11:30 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence, Polk | 45 min |
| Jun 18, 11:34 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 41 min |
| Jun 18, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 52 min |
| Jun 18, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk, Webster | 61 min |
| Jun 19, 12:07 AM CDT | Tornado Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 38 min |
| Jun 19, 12:10 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 14 min |
| Jun 19, 12:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 14 min |
| Jun 19, 12:19 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 56 min |
| Jun 19, 12:21 AM CDT | Special Weather Statement | SGF | Phelps | 39 min |
| Jun 19, 12:36 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski, Wright | 54 min |
| Jun 19, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Polk | 35 min |
| Jun 19, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Miller, Phelps, Pulaski, Texas | 76 min |
| Jun 19, 1:03 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper | 6 hr |
| Jun 19, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 61 min |
| Jun 19, 2:45 AM CDT | Special Weather Statement | SGF | Shannon | 30 min |
| Jun 19, 2:46 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 4 hr |
| Jun 19, 3:17 AM CDT | Special Weather Statement | SGF | Dallas | 28 min |
| Jun 19, 4:52 AM CDT | Special Weather Statement | SGF | Douglas | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.